Thanks Starr2, thanks pledge for your answers. Since last time i posted, I feel about 15% better. Im male 39, 213lbs , ill ask my psy if he can up my dose may be to 10mg or more to see if that will help more. Im a little bit affray of elevated glucose side effect
Psy added 5mg abilify for mdd to support 300 mg bupropion. Any one has success with booster drugs?
Added 16 Apr 2012:
Might have add as well. Adderall first day gave me a clarity I have nt seen since I was 17. Only lasted one day, after that headache. Changed to ritalin n can't find right combination. 50 mg only lasted one to one and half hours, no side effect
Added 27 Apr 2012:
thanks guys. after a month on abilify 2.5, 5,and 7.25 I've gotten worse the more i take. no actual side effect, it was like i was taking a sugar pill. went back to low mood again, and feeling miserable and could not sleep. Ran out of bupropion 300 n had a left over of 150 which I took 1 pill n was ableto sleep better that night. I told my Psy and told me to stop abilify, stop bupropion and ritalin and prescribed me pristiq 50 for a week by itself n then 100 plus focalin xr 20 for my add. I thing i'm going to join the pristiq and focalin support group as well. Thanks guys for all your advice. God bless
Hello Mjoach1. Drugs such as Wellbutrin and Abilify have a very good track record when used as in a combination. They really stimulate the other drug to work harder. There are some members of the site that use both mentioned drugs in combination with thier other medication(s) and are satisfied with the results. Regards, pledge
If they didnt try seroquel for you before that then its illegal. My last shrink tried to take me off seroquel then two months later on abilify while i was on wellbutrin, and i got a letter from my insurance saying that it was medical malpractice for him to give me abilify without a failed one month trial of seroquel but i wouldnt worry about it if youre doing well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Aug 2017 • 1 answer
Updated 22 Nov 2017 • 3 answers
Updated 19 Mar 2018 • 2 answers
Updated 14 Jun 2018 • 1 answer
Updated 30 Oct 2018 • 2 answers